# SDR COMA0570022

- Difficulty date: February 24, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 5,138 hours, 3,992 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 523505
- Part serial: SPP0126
- Condition: Faulty
- Location: Nlg Steering
- Part time: 5,139 hours, 3,993 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5307 - AFTER TAKEOFF FROM JAX RECEIVED A STEERING INOP CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND DIVERTED TO BWI.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE STEERING ACTUATOR.
